Acta Mathematica, 1996, Volume 117

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] On entire functions of exponential type and indicators of analytic functionals

C. O. Kiselman The University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.331310

Acta Mathematica, 117, (1), 1-35, 1966.5
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 578 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Necessary density conditions for sampling and interpolation of certain entire functions

H. J. Landau Bell Telephone Laboratories, Incorporated, Murray Hill, New Jersey, USA

TBD mathscidoc:1701.331311

Acta Mathematica, 117, (1), 37-52, 1966.3
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 438 downloads ] [ 0 comments ] [ Cited by 193 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The$d$-step conjecture for polyhedra of dimension$d$<6

Victor Klee University of Washington and Boeing Scientific Research Laboratories, Seattle, Wash., USA David W. Walkup University of Washington and Boeing Scientific Research Laboratories, Seattle, Wash., USA

TBD mathscidoc:1701.331312

Acta Mathematica, 117, (1), 53-78, 1966.4
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 427 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Dual representations of Banach algebras

F. F. Bonsall The University, Edinburgh, Seotland J. Duncan The University, Edinburgh, Seotland

TBD mathscidoc:1701.331313

Acta Mathematica, 117, (1), 79-102, 1965.11
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 671 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Structure in simplexes

Edward G. Effros University of Aarhus, Denmark

TBD mathscidoc:1701.331314

Acta Mathematica, 117, (1), 103-121, 1966.2
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 387 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The$H$^{p}spaces of a class of function algebras

P. R. ahern University of California, Los Angeles, California, USA Donald Sarason University of California, Los Angeles, California, USA

TBD mathscidoc:1701.331315

Acta Mathematica, 117, (1), 123-163, 1965.7
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 571 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A characterization of linearly continuous functions whose partial derivatives are measures

Casper Goffman Purdue University, Lafayette, Indiana, USA

TBD mathscidoc:1701.331316

Acta Mathematica, 117, (1), 165-190, 1966.4
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 495 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The microubundle representation theorem

Per Holm The University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331317

Acta Mathematica, 117, (1), 191-213, 1966.8
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 509 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Symplectic representations of algebraic groups satisfying a certain analyticity condition

Ichiro Satake The University of Chicago, Chicago, Ill., USA

TBD mathscidoc:1701.331318

Acta Mathematica, 117, (1), 215-279, 1966.4
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 648 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the greatest prime factor of a quadratic polynomial

Christopher Hooley Durham University, England

TBD mathscidoc:1701.331319

Acta Mathematica, 117, (1), 281-299, 1996.5
[ Download ] [ 2017-01-08 20:32:10 uploaded by actaadmin ] [ 877 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved